# SDR AT0100200

- Difficulty date: June 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOPERATIVE AT OVERWING EXIT.  REMOVED AND REPLACED BATTERY PACKS AT M1051 AND M1053 IAW 737 MM 33-51-00.
